# SDR SWAA103723

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 53,807 hours, 44,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING FORE FLAP I/B SURFACE DELAMINATED.  REPAIRED FORE FLAP PER SRM.
